# SDR DALA2015102106302

- Difficulty date: October 20, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 36,263 hours, 18,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SLOPE PANEL 151DE IS DAMAGED, PUNCTURED.  PANEL FOUND TO HAVE SEVERAL PUNCTURES, OVER 60 PERCENT, FABRICATED NEW PANEL 151DE ON VT MAE TRAVELER T15/1166316 IAW DWG NW3025-405832.
